Volume 12, Issue 2 (9-2017)                   IJMSI 2017, 12(2): 117-125 | Back to browse issues page


XML Print


Abstract:  

In this paper, we define the almost uniform convergence and
the almost everywhere convergence for cone-valued functions with respect
to an operator valued measure. We prove the Egoroff theorem for Pvalued functions and operator valued measure θ : R → L(P, Q), where R
is a σ-ring of subsets of X≠ , (P, V) is a quasi-full locally convex cone
and (Q, W) is a locally convex complete lattice cone.

Type of Study: Research paper | Subject: Special